# SDR CA971016009

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Regulator
- Part number: 90000200711
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O, G
- Precautionary procedure: O

## Discrepancy

(CAN) DURING NON PRESSURIZED FLIGHT WHILE AT 10,000 FEET THE PASSENGER CABIN OXYGEN MASKS DEPLOYED. MAINTENANCE ACTION FOUND OXYGEN REGULATOR HAD FAILED. OXYGEN REGULATOR REPLACED AND LEAK CHECK CARRIED OUT. TEST CHECKED SERVICEABLE AND OXYGEN MASKS RESTOWED.
